MathSciNet Relay Station
MathSciNet bibliographic data
MR2219255 14C05 (14F05 16S99)
Gordon, I.; Stafford, J. T. Rational Cherednik algebras and Hilbert schemes. II. Representations and sheaves. Duke Math. J. 132 (2006), no. 1, 73–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement